# SDR UALA2012081304389

- Difficulty date: August 6, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CORROSION ON UPPER CAP BS 1480 JUST OB OF RT TRANS PANEL.   ACCOMPLISH RII INSPECTION OF AMIS ITEM 2342111.  INSTALLED INTERIM RPR PER ECRA 5310-05555.
